# SDR USAA2013041200016

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 59,460 hours, 39,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LENS MISSING AT ROW 11.  MAINTENANCE REPLACED EMERGENCY EXIT LENS.
